# SDR 0003119952

- Difficulty date: August 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 89,068 hours, 74,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK PATHWAY AND TAIL CONE DROP HANDLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
